# SDR SWAA022429

- Difficulty date: October 15, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23255
- Aircraft time: 53,040 hours, 44,113 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 657378211
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND LT HORIZ STAB UPPER OUTBOARD SURFACE SKIN CORRODED.  REPAIRED LT HORIZ STAB PER SWA EA.
